# SDR DL767990442

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Lt Wing
- Component: BACT32G6410
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LT OVERWING SLIDE DEPLOYED IN FLIGHT PASSING THRU FL 12 OUT OF ATL.  MTC OBSERVED LINKAGE ON DOOR RELEASE MECHANISM, FOUND THIRD LINKAGE FROM FORWARD EDGE BENT AND BROKEN, CAUSING CENTER TWO LATCHES TO RELEASE.  FORWARD AND AFT LATCHES WERE FOUND INTACT WITH DOOR KEEPERS STILL IN PLACE.  SLIDE AND DOOR WERE FOUND MISSING, AND FIVE SURROUNDING PANELS DAMAGED.  SQUIBB WAS FOUND NOT FIRED AND SLIDE INFLATION BOTTLE EMPTY.  (P/N 251205959) BROKEN LINAGE, (P/N BACT32G64-1072).  REPLACED SAME.
